# SDR UIEA2010060800027

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,830 hours, 18,788 cycles
- Engine: Ge CF650*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP BEING PERFORMED, MX FOUND THE- LEADING EDGE PANEL - LOWER SURFACE EXTERNAL SKIN WITH DELAMINATION DAMAGE (AREA: MEASURES 33.0 IN. X 36 IN.) (REF FIGURE 1).(EO4757A497 DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS IAW THE SRM 51-40-16 FIG 1, REPEAT DETAIL VISUAL INSP AT EVERY 1,000 FH (FLIGHT HOURS) AND PERMANENT REPAIR IAW THE SRM 51-40-09 FIG 18 IAW 51-40-12 AT THE NEXT C CHECK AFTER PART 1.)
